登录    注册    忘记密码    使用帮助

详细信息

Robust H∞ finite-time stability control of a class of nonlinear systems  ( EI收录)  

文献类型:期刊文献

英文题名:Robust H∞ finite-time stability control of a class of nonlinear systems

作者:Liu, Haitao[1]; Tian, Xuehong[1]; Wang, Gui[1]; Zhang, Tie[2]

机构:[1] School of Engineering, Guangdong Ocean University, Zhanjiang, 524088, China; [2] School of Mechanical and Automotive Engineering, South China University of Technology, Guangzhou, 510640, China

年份:2016

卷号:40

期号:7-8

起止页码:5111

外文期刊名:Applied Mathematical Modelling

收录:EI(收录号:20160301818292)、Scopus(收录号:2-s2.0-84954271281)

语种:英文

外文关键词:Backstepping - Nonlinear equations - Robotics - Control system stability - Degrees of freedom (mechanics) - Flexible manipulators - Closed loop control systems - Discrete time control systems - Riccati equations

外文摘要:In this paper, a robust H∞ finite-time stability control approach is proposed for a class of nonlinear systems without solving the Hamilton-Jacobi equation and the Riccati equation. First, the concept of robust H∞ finite-time stability is proposed and the corresponding theorem is presented. Then, for a class of common dynamic systems such as robotic manipulators, a robust H∞ finite-time stability controller is designed based on the backstepping method, with which the closed-loop system is not only global finite-time stable but also has L2-gain less than or equal to γ. Finally, some simulations are performed on a robotic manipulator with two degrees of freedom. The results indicate that the proposed control approach is of high effectiveness. ? 2016 Elsevier Inc..

参考文献:

正在载入数据...

版权所有©广东海洋大学 重庆维普资讯有限公司 渝B2-20050021-8 
渝公网安备 50019002500408号 违法和不良信息举报中心